# SDR UALA2010091003361

- Difficulty date: September 10, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 83,840 hours, 13,396 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 33
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FMC FAILURE, FLIGHT DIVERTED.  UPON INVEST FOUND HALF OF MCP SWITCH LIGHTS INOP INCLUDING ALL AUTOPILOT LEFT AND CENTER LIGHTS.SUSPECT LEFT SIDE OF MCP DOWN. RESET MCP CBS AND FUNCTIONS RESTORED. NOW ABLE TO ENGAGE ALL AUTOPILOTS NORMALLY. REPLACED MCP PER MM. ALL OPERATIONS AND TESTS NORMALLY CARRIED OUT. AFDS SYSTEM TESTS OKAY. AIRCRAFT NOW RESTORED TO CAT III STATUS WITH AUTOLAND. OK FOR FURTHER SERVICE
